# SDR DALA2024080707854

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION WEB FRAME 20 AT LEVEL OF STRINGER 23 RIGHT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOCATED ON FRAME 20 TO FRAME 24 AT LEVEL OF STRINGER 23 RH SIDE FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0488227)
